2 doctors weighed in:

I'm still having vaginal itching, redness and discharge after finishing meds.?

2 doctors weighed in
Marianne DiNapoli
Obstetrics & Gynecology
1 doctor agrees

In brief: Yeast infection

Vaginal itching/burning and a cottage cheese-like discharge could be signs of a vaginal yeast infection.
They can be brought on by certain meds or antibiotics. You can try using over the counter yeast infection medication (like miconazole). If the symptoms persist after this treatment, or if you are experiencing any pain, it should be evaluated by a doctor since it could mean a different diagnosis.

In brief: Yeast infection

Vaginal itching/burning and a cottage cheese-like discharge could be signs of a vaginal yeast infection.
They can be brought on by certain meds or antibiotics. You can try using over the counter yeast infection medication (like miconazole). If the symptoms persist after this treatment, or if you are experiencing any pain, it should be evaluated by a doctor since it could mean a different diagnosis.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors